SMITH & NEPHEW, INC. PED PLATE HOLDING CLAMP; PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY
Back to Search Results |
| Model Number |
110960 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during inspection, it was noticed that the ped plate holding clamp didn't have smooth movement.No case involved therefore no other complications were reported.
Additional Manufacturer Narrative
G3, h2, h3, and h6: the device, intended for use in treatment, was returned for evaluation.A visual inspection of the returned device confirms signs of significant wear/usage.A functional check confirmed the stated failure.The handle of the clamp grooves are damaged, preventing the device to move freely as intended.A review of complaint history did not reveal additional complaints for the listed batch.A review of the goods receipt papers did not reveal abnormalities that could have contributed to the reported issue.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Expected wear/tear is likely the probable cause of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaints will be reopened.No further investigation is warranted for these complaints; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.D8 and d9: device returned.H6: update codes.